Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Oval bumps with a brown center, red putter ring all over the stomach. Which medicine can be used?

I noticed that I had the weird thing on my side it had a brown center and a red putter ring it was the shape of an oval. Now I noticed these little red bumps some look like they are about to turn into how the first bump looks. I can t get an appointment with my dermatologist until late next month I went to patient first they said allergies and gave a cream. Which I thought was crazy because most creams says not to apply over large areas. But they are popping up all over my stomach . Please help!!!
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  322
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Are the lesions itchy?Ifso then the problem you encounter may be Tinea corporis[ringworm].Let me start you on topical Candidcream twice daily application along with T.Syscan 150mg twice a week and T.Vozet once daily in the night till you consult your dermatologist.
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor